Eigenvalue Asymptotics for Potential Type Operators on Lipschitz Surfaces
Artikel i vetenskaplig tidskrift, 2006

For potential-type integral operators on a Lipschitz surface, an asymptotic formula for eigenvalues is proved. The reasoning is based upon the study of the rate of operator convergence as smooth surfaces approximate the Lipschitz surface. © MAIK "Nauka/Interperiodica" (Russia) 2006.

Författare

Grigori Rozenblioum

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Grigory Tashchiyan

Saint Petersburg State University - Spsu

Russian Journal of Mathematical Physics

1061-9208 (ISSN)

Vol. 13 3 326-339

Ämneskategorier

Matematisk analys

DOI

10.1134/S1061920806030083